# SDR AWXA0002157

- Difficulty date: August 4, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 6546572501
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Corrosion on torque box outlet support (BS 1088 bulkhead)C: Removed and replaced BS 1088 outlet support angle IAW BAC DWG 65-46572 and B737 SRM 51-10-6 Pg 4-6, 53-10-1 fig 8n Pg 4-5, 51-10-2 pg 7-8, 51-30-5 pg 5 and 51-30-2 pg 32
